Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
Acta Univ. M. Belii Ser. Math., Issue 2018, pp. 7-21. Download full version Download PDF PDF (469 KB)
Received on 6 November 2017;
Accepted in final form on 10 January 2017;
Published online on 24 January 2018;
Communicated with Víctor Jiménez López.

On stability, boundedness and square integrability conditions for a third-order nonlinear system of differential equations
by Djamila Beldjerd, Lekhmissi Belaib, and Moussadek Remili

Abstract
Abstract
Keywords
Lyapunov functional, third-order vector differential equation, boundedness, stability, square integrability.
Mathematics Subject Classification
(2010) 34C10, 34C11, 34D05, 34D20, 34D40.
BibTeX reference
@ARTICLE{oaumb2018002,
  author = {Djamila Beldjerd},
  author = {Lekhmissi Belaib},
  author = {Moussadek Remili},
  title = {On stability, boundedness and square integrability conditions for a third-order nonlinear system of differential equations},
  journal = {Acta Univ. M. Belii Ser. Math.},
  year = {2018},
  pages = {7--21},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017  
  Issue 2018